Personal Information
Sachin Bedre

Department of Mathematics, University of Mumbai, Mumbai, Maharashtra, India

Sachin Bedre
Educations
, Doctorate , India
Work Experiences
, Assistant Professor , MGM, Ahmedpur
Speciality
Fixed point theory
Nonlinear Analysis
Journal Articles
Krasnosel'skii Type Hybrid Fixed Point Theorems and Their Applications to Fractional Integral Equations, Abstract and Applied analysis, Hindawi Publication House, Vol. 2014, Article ID 710746, 9 pages, http://dx.doi.org/10.1155/2014/710746., H. M. Shrivastava, S. V. Bedre, S. M. Khairnar and B. S. Desale
COMMON RANDOM FIXED POINT THEOREMS FOR A PAIR OF GENERALIZED WEAKLY CONTRACTIVE MAPPINGS IN POLISH SPACES, Adv. Fixed Point Theory, Science and Knowledge Publishing Corporation, ISSN: 1927-6303, 4 (2014), No. 1, 12-24 ISSN: 1927-6303, BAPURAO C. DHAGE, SACHIN V. BEDRE, NAMDEV S. JADHAV, SHIN M. KANG
FIXED POINT THEOREMS FOR M-CONTRACTION TYPE MAPS IN PARTIALLY ORDERED METRIC SPACES AND APPLICATIONS, Adv. Fixed Point Theory, Science and Knowledge Publishing Corporation, ISSN: 1927-6303, Accepted, S. V. Bedre, S. M. Khairnar and B. S. Desale
SOME NONUNIQUE RANDOM FIXED POINT THEOREMS IN POLISH SPACES, Adv. Fixed Point Theory, Science and Knowledge Publishing Corporation, ISSN: 1927-6303, Accepted, S. V. Bedre, S. M. Khairnar and B. S. Desale
A UNIQUE COMMON QUARTET FIXED POINT THEOREM IN PARTIALLY ORDERED CONE METRIC SPACES, JP Journal of Fixed Point Theory and Applications, Pushpa Publishing House, Allahabad, India, Volume 8, No. 3, pages 147-164, S. V. Bedre, S. M. Khairnar and B. S. Desale
Coupled Fixed Point Theorems In Cone D*-Metric Space, Mathematical Theory and Modeling, IISTE, ISSN 2224-5804 (Paper) ISSN 2225-0522 (Online), Vol.3, No.6, 2013, Sachin V. Bedre, S. M. Khairnar, B. S. Desale
FIXED AND COMMON FIXED POINT THEOREMS IN D-METRIC SPACE, International J. of Math. Sci. & Engg. Appls. (IJMSEA), Ascent Publication, ISSN 0973-9424, Vol. 6 No. V (September, 2012), pp. 309-328
SOME FIXED POINT THEOREM SATISFYING GENERAL CONTRACTIVE CONDITION OF INTEGRAL TYPE IN GENERELISED METRIC SPACE, Ascent Publication, International Journal of Theoretical and Applied Physics (IJTAP), ISSN: 2250-0634, Vol.2, No. II (December 2012), pp. 139-146, SACHIN V. BEDRE, S. M. KHAIRNAR AND B. S. DESALE
Tripled Coincidence Point Theorems for Nonlinear Contractions in Partially Ordered Quasi-Metric Spaces with a Q-Function, International Journal of Mathematical Analysis, Vol. 9(17), pp. 823 - 836, (2014).
Conference Papers
Some fixed point theorems in partially ordered G-Metric spaces and applications to global existence and attractivity results for Nonlinear functional integral equations, Proceeding of ICRTES, Elsevier Science and Technology,(Nov- 2013), 467-477, S. V. Bedre, S. M. Khairnar and B. S. Desale
Hybrid fixed point theorems for M-contraction type maps and applications to functional di er- ential equation, Proceedings of the IMS, Elsevier Science and Technology (October 2013), 390-397, S. V. Bedre, S. M. Khairnar and B. S. Desale
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931